MathSciNet Relay Station
MathSciNet bibliographic data
MR2652478 34K20 (92B20)
Li, Xiaodi; Cao, Jinde Delay-dependent stability of neural networks of neutral type with time delay in the leakage term. Nonlinearity 23 (2010), no. 7, 1709–1726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement